| Model Number |
100316 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device subject of the event was returned to medivators and is pending evaluation.A follow-up report will be submitted when additional information becomes available.
Event or Problem Description
The user facility reported that during a patient procedure including use of a defendo disposable suction valve, there was too much suction causing the endoscope to suction to the patient.No report of injury.
Additional Manufacturer Narrative
The customer returned three unopened cases of the defendo disposable suction valve kits of the lot number subject of the reported event for evaluation.Valves from each kit were tested with a pentax scope.The valves were found to be operating according to specification.The reported event was unable to be duplicated.The device history record (dhr) was reviewed, and no abnormalities were noted.Based on the investigation performed, no specific root cause has been identified.No additional issues have been reported.